eISSN:
 2163-2480

All Issues

Volume 8, 2019

Volume 7, 2018

Volume 6, 2017

Volume 5, 2016

Volume 4, 2015

Volume 3, 2014

Volume 2, 2013

Volume 1, 2012

Evolution Equations & Control Theory

June 2015 , Volume 4 , Issue 2

Special issue dedicated to Professor Abdelhaq El Jai on the occasion of his retirement

Select all articles

Export/Reference:

Preface
Thomas Seidman, Samira El Yacoubi and Abdessamad Tridane
2015, 4(2): i-iv doi: 10.3934/eect.2015.4.2i +[Abstract](834) +[PDF](141.4KB)
Global dynamics on a circular domain of a diffusion predator-prey model with modified Leslie-Gower and Beddington-DeAngelis functional type
Walid Abid, Radouane Yafia, M.A. Aziz-Alaoui, Habib Bouhafa and Azgal Abichou
2015, 4(2): 115-129 doi: 10.3934/eect.2015.4.115 +[Abstract](962) +[PDF](849.6KB)
On observers and compensators for infinite dimensional semilinear systems
Mohammed Elarbi Achhab
2015, 4(2): 131-142 doi: 10.3934/eect.2015.4.131 +[Abstract](716) +[PDF](518.2KB)
Input/state invariant LQ-optimal control: Application to competitive coexistence in a chemostat
Charlotte Beauthier, Joseph J. Winkin and Denis Dochain
2015, 4(2): 143-158 doi: 10.3934/eect.2015.4.143 +[Abstract](797) +[PDF](441.4KB)
Constrained controllability for lumped linear systems
Larbi Berrahmoune
2015, 4(2): 159-175 doi: 10.3934/eect.2015.4.159 +[Abstract](787) +[PDF](423.6KB)
Flux reconstruction for hyperbolic systems: Sensors and simulations
Adil Khazari and Ali Boutoulout
2015, 4(2): 177-192 doi: 10.3934/eect.2015.4.177 +[Abstract](663) +[PDF](734.8KB)
Modeling plant nutrient uptake: Mathematical analysis and optimal control
Loïc Louison, Abdennebi Omrane, Harry Ozier-Lafontaine and Delphine Picart
2015, 4(2): 193-203 doi: 10.3934/eect.2015.4.193 +[Abstract](1886) +[PDF](358.1KB)
Finite rank distributed control for the resistive diffusion equation using damping assignment
Ngoc Minh Trang Vu and Laurent Lefèvre
2015, 4(2): 205-220 doi: 10.3934/eect.2015.4.205 +[Abstract](755) +[PDF](848.0KB)
Optimal bounded controls problem for bilinear systems
El Hassan Zerrik and Nihale El Boukhari
2015, 4(2): 221-232 doi: 10.3934/eect.2015.4.221 +[Abstract](757) +[PDF](380.0KB)
Relating systems properties of the wave and the Schrödinger equation
Hans Zwart, Yann Le Gorrec and Bernhard Maschke
2015, 4(2): 233-240 doi: 10.3934/eect.2015.4.233 +[Abstract](1046) +[PDF](344.1KB)

2017  Impact Factor: 1.049

Editors

Referees

Librarians

Email Alert

[Back to Top]